The Amendment to Marsh’s Theoretic Formula of Calculating Mc

Chen Rongsheng;Zheng Jian;Xiong Zhongnian

  • Sponsored by:

    Editor-In-Chief:

    ISSN 1007-7812

     
  • Hosted By:

    Published By: Chinese Journal of Explosives & Propellants

    CN 61-1310/TJ

Chinese Journal of Explosives & Propellants ›› 1996, Vol. 19 ›› Issue (1) : 32-34.

The Amendment to Marsh’s Theoretic Formula of Calculating Mc

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 1996, 19(1): 32-34

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/